Нашли опечатку? Выделите ее мышкой и нажмите Ctrl+Enter
Название: On the Asymptotic Convergence of the Transient and Steady-State Fluctuation Theorems
Авторы: Ayton G., Evans D.J.
Journal of Statistical Physics, Vol. 97, Nos. 3/4, 1999. p. 811-815.
Nonequilibrium molecular dynamics simulations are used to demonstrate the asymptotic convergence of the transient and steady-state forms of the fluctuation theorem. In the case of planar Poiseuille flow, we find that the transient form, valid for all times, converges to the steady-state predictions on microscopic time scales. Further, we find that the time of convergence for the two theorems coincides with the time required for satisfaction of the asymptotic steady-state fluctuation theorem.